# SDR DL72S021139

- Difficulty date: September 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 61,696 hours, 45,635 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE HYD SYSTEM B HAD ZERO PRESSURE AND ZERO QUANTITY.  FOUND THE B HYD SYSTEM QUANTITY AT .9 ON ARRIVAL, AND FOUND THE NR 2 B HYD PUMP PRESSURE LINE CHAFED, REPLACED THE LINE AND ALSO CHECKED THE CASE DRAIN FILTER  WITH NO DEFECTS,  LEAK CHECK AND OPS CHECK GOOD.
